I just started taking Gianvi after my period in September. I have not missed a pill. now 19 days after my last period I am experiencing spotting/bleeding. How lond will this last? The only reason I starting taking birth control was to time my period so I would not have it while on vacation. I was told to skip the inactive pills and continue with the next pack. this would eliminate the period. Whatt's happening and can I now expect to have a period while on vacation next week?
Welcome to ehealthforum.
Hormonal contraceptive pills are known to have spotting as common side effect. If the spotting is continued for more than a week, then consider reporting to your gynecologist for a check to see if you should continue on the pill, or get started on alternative pills for better control on bleeding and skipping periods while on vacation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.